MathSciNet Relay Station
MathSciNet bibliographic data
MR2844037 (2012g:65287) 65N85
Nouy, A.; Chevreuil, M.; Safatly, E. Fictitious domain method and separated representations for the solution of boundary value problems on uncertain parameterized domains. Comput. Methods Appl. Mech. Engrg. 200 (2011), no. 45-46, 3066–3082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement